Volume 19, Issue 3
Existence of Positive Entire Solutions for Polyharmonic Equations and Systems

Jiaquan Liu , Yuxia Guo & Yajing Zhang

DOI:

J. Part. Diff. Eq., 19 (2006), pp. 256-270.

Published online: 2006-08

Preview Full PDF 1 420
Export citation
  • Abstract

In this paper, the existence results of positive entire solutions for supercritical polyharmonic equations and system are given.

  • Keywords

Positive entire solutions polyharmonic equations polyharmonic systems

  • AMS Subject Headings

35B05 35B45.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-19-256, author = {}, title = {Existence of Positive Entire Solutions for Polyharmonic Equations and Systems}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {3}, pages = {256--270}, abstract = { In this paper, the existence results of positive entire solutions for supercritical polyharmonic equations and system are given.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5331.html} }
Copy to clipboard
The citation has been copied to your clipboard